MAUDE Adverse Event Report: SYNTHES GMBH AIM-ARM F/LCP PROX-TIB-PL4.5/5 LE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH AIM-ARM F/LCP PROX-TIB-PL4.5/5 LE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.120.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023 during a procedure the surgeon was using a 4.5 proximal tibia aiming arms.One of the guide sleeves would not properly snap into the aiming arm.The aiming arm also did not perfectly align with the plate.The surgeon recommended replacing the insertion handle and aiming arm because he felt they were not functioning properly.The surgeon was able to complete the surgery with no delays.This report is for one (1) aim-arm f/lcp prox-tib-pl4.5/5 le this is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Part #03.120.004, synthes lot # 3288119, supplier lot # 3288119, release to warehouse date: 11 nov 2009, supplier: (b)(4), no ncrs were generated during production.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary visual analysis of the returned sample revealed that there were no damage or defect with the aim-arm f/lcp prox-tib-pl4.5/5 le.A dimensional inspection for the aim-arm f/lcp prox-tib-pl4.5/5 le was not performed as it is not applicable to the complaint condition.A functional test was performed to asses the interaction and the aim-arm was able to assemble and disassemble as intended with the mating insertion handle device.In addition, the misalignment condition cannot be confirmed due to the guide sleeves were not returned for asses the interaction of the devices.The complaint condition was not able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the periart insrt hndl 4.5 lcp prx tib pl-lt would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? reviewed dimensional inspection: n/a.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM F/LCP PROX-TIB-PL4.5/5 LE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES GMBH OBERDORF
eimattstrasse 3
oberdorf CO 4436
SZ   4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18483616
Report Number8030965-2024-00547
Device Sequence Number21115591
Product Code FZX
UDI-Device Identifier07611819978256
UDI-Public(01)07611819978256
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.120.004
Device Lot Number3288119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2023
Supplement Date Received by Manufacturer01/22/2024
02/26/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/02/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIART INSRT HNDL 4.5 LCP PRX TIB PL-LT; UNK - GUIDES/SLEEVES/AIMING: SLEEVE
Patient SexUnknown